# SDR JJBA20240124036

- Difficulty date: January 16, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, RH FR61 INBD CROSSBEAM AT FLOOR LEVEL STRUCTURE FOUND CORRODED. CROSS BEAM REMOVED AND REPLACED
